# SDR CALA9700398

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Rippled
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIPPLING ONE FOOT IN DIAMETER IN RT WING NR 1 SLAT AT INBOARD END.  THE RIPPLED AREA WAS CUT OUT, A SKIN INSERT, SPLICE STRAPS, DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-00, FIGURE 43 AND 51-31-01.
